# SDR AALA2020012219017

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 56,553 hours, 23,394 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING NR 2 ENGINE STARTER, NO ROTATION AND SPARKS REPORTED BY GROUND CREW FROM UNDER THE ENGINE. ENGINE STARTER ENGAGED FOR 10 SECONDS. MAINTENANCE REPLACED THE NR 2 ENGINE STARTER IAW AMM 80-11-01.
